# SDR AALA202211252293

- Difficulty date: November 2, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-792 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND IN FLOOR SHIELD LOCATED BETWEEN STA 767 AND 792 AND STR 25R. REMOVED AND REPLACED CORRODED SHIELD PER AARD 51-00-05.
